American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Fang-Ting Tu and Yifan Yang. Algebraic transformations of hypergeometric functions and automorphic forms on Shimura curves. Trans. Amer. Math. Soc. 365 (2013) 6697-6729.
Abstract, references, and article information   
View Article: PDF

[2] Nayandeep Deka Baruah and Narayan Nayak. New hypergeometric-like series for $1/\pi^{2}$ arising from Ramanujan’s theory of elliptic functions to alternative base 3. Trans. Amer. Math. Soc. 363 (2011) 887-900. MR 2728588.
Abstract, references, and article information   
View Article: PDF

[3] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information   
View Article: PDF

[4] Robert S. Maier. Algebraic hypergeometric transformations of modular origin. Trans. Amer. Math. Soc. 359 (2007) 3859-3885. MR 2302516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert S. Maier. A generalization of Euler's hypergeometric transformation. Trans. Amer. Math. Soc. 358 (2006) 39-57. MR 2171222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Heng Huat Chan, Kok Seng Chua and Patrick Solé. Quadratic iterations to ${\pi}$ associated with elliptic functions to the cubic and septic base. Trans. Amer. Math. Soc. 355 (2003) 1505-1520. MR 1946402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jochen Denzler. A hypergeometric function approach to the persistence problem of single sine-Gordon breathers. Trans. Amer. Math. Soc. 349 (1997) 4053-4083. MR 1422601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. D. Anderson, R. W. Barnard, K. C. Richards, M. K. Vamanamurthy and M. Vuorinen. Inequalities for zero-balanced hypergeometric functions . Trans. Amer. Math. Soc. 347 (1995) 1713-1723. MR 1264800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael A. Bean. Binary forms, hypergeometric functions and the Schwarz-Christoffel mapping formula . Trans. Amer. Math. Soc. 347 (1995) 4959-4983. MR 1307999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bruce C. Berndt, S. Bhargava and Frank G. Garvan. Ramanujan's theories of elliptic functions to alternative bases . Trans. Amer. Math. Soc. 347 (1995) 4163-4244. MR 1311903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Li-Chien Shen. Remarks on some integrals and series involving the Stirling numbers and $\zeta(n)$ . Trans. Amer. Math. Soc. 347 (1995) 1391-1399. MR 1257124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. M. Borwein and P. B. Borwein. A cubic counterpart of Jacobi's identity and the AGM . Trans. Amer. Math. Soc. 323 (1991) 691-701. MR 1010408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edward B. Van Vleck. A determination of the number of real and imaginary roots of the hypergeometric series . Trans. Amer. Math. Soc. 3 (1902) 110-131. MR 1500590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward B. Van Vleck. Errata: ``A determination of the number of real and imaginary roots of the hypergeometric series'' [Trans.\ Amer.\ Math.\ Soc. {\bf 3} (1902), no. 1, 110--131; 1500590] . Trans. Amer. Math. Soc. 3 (1902) 501. MR 1500456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1